# SDR DALA2023060104413

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 69,196 hours, 22,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EPA RESIVIOR DOOR NO.1 R BOTTLE DEPLETED. CORRECTIVE ACTION: R/R NO.1 R EMERGENCY POWER RESERVOIR PER B757 AMM 52-11. (4835914)
